Semisimple extensions of irrational rotations

Mariusz Lemańczyk, Mieczysław K. Mentzen, Hitoshi Nakada

Research output: Contribution to journalArticle

9 Citations (Scopus)


We show that semisimple actions of l.c.s.c. Abelian groups and cocycles with values in such groups can be used to build new examples of semisimple automorphisms (ℤ-actions) which are relatively weakly mixing extensions of irrational rotations.

Original languageEnglish
Pages (from-to)31-57
Number of pages27
JournalStudia Mathematica
Issue number1
Publication statusPublished - 2003 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Semisimple extensions of irrational rotations'. Together they form a unique fingerprint.

  • Cite this

    Lemańczyk, M., Mentzen, M. K., & Nakada, H. (2003). Semisimple extensions of irrational rotations. Studia Mathematica, 156(1), 31-57.